MathSciNet Relay Station
MathSciNet bibliographic data
MR2295538 32Q45 (22E40)
Navarrete, J.-P. On the limit set of discrete subgroups of ${\rm PU}(2,1)$. Geom. Dedicata 122 (2006), 1–13.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement